Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 20, 2016, 3:56 AM EDT. It took effect at Mar 20, 2016, 10:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 3:56 AM EDT (07:56 UTC)
- In effect from
- Mar 20, 2016, 10:00 PM EDT
- Expired
- Mar 22, 2016, 4:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
867 WHUS72 KMLB 200756 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 356 AM EDT SUN MAR 20 2016 AMZ550-552-555-570-572-575-210830- /O.NEW.KMLB.SC.Y.0020.160321T0200Z-160321T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 356 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT MONDAY. * WINDS...NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS OVER THE GULF STREAM AND 20 TO 25 KNOTS NEAR SHORE. OCCASIONAL GUSTS TO GALE FORCE AFTER MIDNIGHT OVER OFFSHORE WATERS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET OFFSHORE AND 4 TO 6 FEET NEAR SHORE LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
3 follow-up statements
361 WHUS72 KMLB 210743 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 343 AM EDT MON MAR 21 2016 AMZ552-555-570-572-575-220200- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-160322T0200Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 343 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 25 KNOTS AND GUSTY. OCCASIONAL GUSTS TO GALE FORCE OVER OFFSHORE WATERS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-212000- /O.CON.KMLB.SC.Y.0020.000000T0000Z-160321T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 343 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY DIMINISHING TO 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
566 WHUS72 KMLB 211859 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 259 PM EDT MON MAR 21 2016 AMZ555-572-575-220800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-160322T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 259 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET MAINLY AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-212000- /O.CON.KMLB.SC.Y.0020.000000T0000Z-160321T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 259 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 20 KNOTS AND GUSTY DIMINISHING TO 15 KNOTS LATE THIS AFTERNOON. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-220200- /O.CON.KMLB.SC.Y.0020.000000T0000Z-160322T0200Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 259 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. HIGHER GUSTS OVER OFFSHORE WATERS. * WAVES/SEAS...SEAS 6 TO 8 FEET MAINLY AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS72 KMLB 220751 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EDT TUE MAR 22 2016 AMZ555-572-575-220900- /O.EXP.KMLB.SC.Y.0020.000000T0000Z-160322T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... NORTH TO NORTHEAST WINDS AROUND 15 KNOTS WILL CONTINUE TO DIMINISH SLOWLY AS THEY VEER EAST THROUGH THE DAY. SEAS OF 4 TO 6 FEET OVER THE GULF STREAM WILL ALSO GRADUALLY SUBSIDE. FOR THIS MORNING...SMALL CRAFT SHOULD EXERCISE CAUTION SOUTH OF SEBASTIAN INLET NEAR SHORE AND OFFSHORE MARINE LEGS SOUTH FROM THE CAPE. $$ SEDLOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:32 AM EDT, 24 minutes earlier.
Area forecast discussion, Mar 20, 3:32 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EDT SUN MAR 20 2016
.DISCUSSION...
...HIGH RIP CURRENT RISK AT AREA BEACHES AGAIN TODAY...
...DETERIORATING MARINE CONDITIONS TONIGHT/MONDAY...
...MUCH COOLER/DRIER EARLY NEXT WEEK...
CURRENT...MILD AND MOIST ACROSS EAST CENTRAL FLORIDA EARLY THIS
MORNING WITH TEMPERATURES AND DEWPOINTS IN THE 60S AREAWIDE. MOSTLY
CLOUDY CONDITIONS WITH VERY LIGHT SWRLY WINDS. NEXRAD 88D SHOWS
ISOLATED SPRINKLES/LIGHT SHOWERS ACROSS THE AREA. A SLOW
SOUTHEASTWARD-MOVING COLD FRONT WAS LOCATED ACROSS NORTH FLORIDA.
TODAY-TONIGHT...A VIGOROUS UPPER LEVEL LOW WILL BE ACROSS THE
MIDWEST EARLY IN THE PERIOD AND OPEN INTO A TROUGH ALONG THE EASTERN
SEABOARD BY SUNRISE MON MORNING. THE AFOREMENTIONED COLD FRONT WILL
CONTINUE TO TRACK SOUTHEASTWARD TODAY AND SHOULD LIE NEAR LAKE
OKEECHOBEE BY THE END OF THE DAY. THIS BOUNDARY WILL CONTINUE TO
MOVE ACROSS THE SOUTHERN PENINSULA THIS EVENING AND OVERNIGHT.
BEHIND IT SURFACE HIGH PRESSURE WILL BUILD ACROSS THE GULF COAST
STATES AND NORTHERN GOMEX. THE MAIN FORECAST CHALLENGE TODAY WILL BE
COVERAGE OF PRECIPITATION AND ANY LIGHTNING STORM THREAT.
TEMPERATURES AT 500 MB WILL STILL BE BETWEEN -11C AND -13C WITH
SUBTLE MID-LEVEL IMPULSES TRAVERSING THE REGION AHEAD OF THE LARGER
UPPER TROUGH TO THE NORTH. PRECIPITABLE WATER VALUES WILL POOL TO
AROUND 1.70 INCHES AHEAD/ALONG THE SURFACE BOUNDARY. SKIES WILL
CONTINUE MCLOUDY...THOUGH ANY PEAKS OF SUNSHINE MAY ACT TO
DESTABILIZE THE ATMOSPHERE FURTHER. SURFACE CONVERGENCE WILL REMAIN
OVERALL WEAK. WILL INSTALL 30 TO 40 PERCENT POPS ALONG I-4 NORTHWARD
INCREASING TO 50 TO 80 PERCENT SOUTHWARD THROUGH MARTIN COUNTY.
WHILE THE THUNDER THREAT WILL BE LOW OVERALL...BELIEVE GREATEST
CHANCES WILL INCREASE SOUTHWARD FROM ORLANDO THROUGH THE DAY. CANNOT
RULE OUT A STRONG STORM OR TWO ACROSS OKEECHOBEE COUNTY AND THE
TREASURE COAST. MOVEMENT WILL BE TOWARD THE EAST OR EAST-NORTHEAST
AT 30 TO 40 MPH.
WSW/W SURFACE FLOW WILL OCCUR WITH WINDS BECOMING WNW BEHIND IT
LATER TODAY AND A BIT MORE NWRLY TONIGHT. EXPECT A WIND SURGE LATER
THIS EVENING BEHIND THE BOUNDARY WITH WIND SPEEDS BECOMING BREEZY 15
TO 20 MPH WITH FREQUENT HIGHER GUSTS. HIGH TEMPERATURES WILL RANGE
FROM THE M-U70S ACROSS I-4 AND U70S TO L80S SOUTHWARD THROUGH THE
COVERAGE WARNING AREA. MUCH COOLER/DRIER AIR WILL FILTER SOUTHWARD
DOWN THE PENINSULA OVERNIGHT WITH PRECIPITATION ENDING OVER MARTIN
COUNTY BY EARLY THIS EVENING. UNSEASONABLY COOL MIN TEMPERATURES IN
THE M-U40S NORTH OF I-4...U40S TO AROUND 50 DEGREES ACROSS MUCH OF
THE REST OF THE INTERIOR/SPACE COAST...EXCEPT L/M50S TREASURE COAST.
WHEN COMBINED WITH THE WINDS TOWARD EARLY MON MORNING TEMPERATURES
WILL FEEL LIKE L-M40S OVER MUCH OF THE INTERIOR.
MON-MON NIGHT...DEEP LAYER TROUGHING WILL CONTINUE TO PUSH OFF THE
EASTERN SEABOARD DURING THE DAY ON MONDAY...ALLOWING STRONG
NORTHWESTERLY FLOW AT THE SURFACE TO USHER IN THE COOLEST AIR MASS
WE HAVE SEEN IN SEVERAL WEEKS. ASIDE FROM SOME UPPER LEVEL
CLOUDINESS AT THE START OF THE DAY...MOSTLY SUNNY SKIES ARE EXPECTED
WITH TEMPERATURES FORECAST TO REACH THE MID 60S (ABOUT 10 DEGREES
BELOW THE AVERAGE FOR MID MARCH). RIDGE AXIS WILL SIT JUST NORTH OF
THE AREA MONDAY NIGHT...SO EXPECT WINDS TO RAPIDLY DIMINISH AT
SUNSET AND TEMPERATURES TO DROP QUICKLY THANKS TO EXCELLENT
RADIATIONAL COOLING CONDITIONS. LOWS WILL BOTTOM OUT IN THE LOW/MID
40S MOST AREA EXCEPT THE IMMEDIATE COASTLINE FROM MELBOURNE SOUTH
THROUGH THE TREASURE COAST.
TUE-THU...TRANQUIL WEATHER CONDITIONS EXPECTED AS AXIS OF HIGH
PRESSURE SLIDES OFFSHORE JUST TO OUR NORTH. WINDS WILL GRADUALLY
VEER MIDWEEK ALLOWING TEMPS AND MOISTURE TO MODIFY. CONDITIONS
REMAIN DRY TUESDAY AND WEDNESDAY...HOWEVER...LOW END PRECIP CHANCES
ENTER THE PICTURE BEGINNING THURSDAY...MAINLY ACROSS THE COASTAL
WATERS AND SOUTH OF ORLANDO.
FRI-SUN...MODELS CONTINUE TO POINT TOWARD AN EXTENDED PERIOD OF
UNSETTLED WEATHER AS WE HEAD INTO THE LATE WORKWEEK AND THE WEEKEND.
BOTH OF THE MAJOR GLOBAL MODELS POINT TO A FRONTAL BOUNDARY STALLING
OUT NORTH OF THE AREA LATE IN THE WEEK. ADDITIONAL IMPULSES
TRAVERSING OVER THE AREA LOOK TO KEEP THINGS UNSETTLED THROUGH THE
WEEKEND...HOWEVER...CONFIDENCE IN TIMING AND PLACEMENT OF THE BEST
RAIN CHANCES REMAIN VERY LOW THIS FAR OUT.
&&
.AVIATION...ISOLD/SCT LIGHT RAIN SHOWERS THIS MORNING WITH
INCREASING COVERAGE LATE MORNING/AFTERNOON SOUTHWARD FROM KMCO. A
SMALL THREAT OF THUNDER WILL EXIST TOO...MAINLY SOUTH OF KMCO. TEMPO
MVFR-IFR CIGS/VSBYS IN PCPN TODAY. LIGHT W/WSW FLOW AHEAD OF THE
FRONT BECOMING WNW/NW BEHIND IT LATER TODAY AND TONIGHT. WIND SPEEDS
BECOME BREEZY/GUSTY THIS EVENING AT ALL TAF SITES WITH SPEEDS AROUND
15 KTS AND FREQUENT HIGHER GUSTS PAST MID EVENING/OVERNIGHT.
WILL MONITOR THIS MORNING FOR MVFR CIGS AS GUIDANCE SUGGESTS BUT LOW
CONFIDENCE IN OVERALL COVERAGE OF THIS. SKY CONDITIONS IMPROVE THIS
EVENING/OVERNIGHT FROM NORTH TO SOUTH AS MUCH COOLER/DRIER AIR
FILTERS DOWN THE PENINSULA.
&&
.MARINE...TODAY-TONIGHT...A SLOW MOVING COLD FRONTAL BOUNDARY
ACROSS NORTH FLORIDA WILL MOVE THROUGH THE AREA TODAY. SHOWERY
OFFSHORE MOVING PRECIPITATION CHANCES WILL BE FORECAST WITH THUNDER
POSSIBLE...MAINLY CAPE SOUTHWARD. A FEW STORMS COULD BE STRONG WITH
GREATEST CHANCES FOR STRONG STORMS SOUTHWARD FROM SEBASTIAN INLET.
PRECIPITATION CHANCES DECREASE THIS EVENING. GENERALLY WESTERLY
WINDS AHEAD OF THE BOUNDARY WITH WINDS BECOMING WNW/NW LATE
TODAY/TONIGHT. WIND SPEEDS GENERALLY 6-12 KTS AREAWIDE
TODAY...INCREASING BEHIND A WIND SURGE TONIGHT TO 25-30 KTS OFFSHORE
AND 20-25 KTS NEAR SHORE AND OCCASIONAL GUSTS TO GALE FORCE OVER THE
OPEN ATLC LATE TONIGHT. TO KEEP ADVISORIES CLEAN...WILL INITIATE A
SMALL CRAFT ADVISORY FOR ALL MARINE LEGS BEGINNING AT 02Z/10PM
TONIGHT. INITIAL SEAS GENERALLY 2-3 FT NEAR SHORE AND 3-4 FT
OFFSHORE...GRADUALLY BUILDING LATE OVERNIGHT TO 6-8 FT OFFSHORE AND
5-6 FT NEAR SHORE ALL BY DAYBREAK MON MORNING.
MON...TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG NORTHERLY FLOW ON
MONDAY WITH HAZARDOUS BOATING CONDITIONS EXPECTED THROUGH THE DAY.
WINDS EXPECTED TO SLOWLY RELAX LATE IN THE DAY AND OVERNIGHT. SCA'S
LIKELY TO BE SCALED BACK AS WE HEAD INTO LATE MON NIGHT.
TUE-THU...HIGH PRESSURE BUILDS IN FROM THE WEST WITH RIDGE AXIS
REMAINING JUST NORTH OF THE AREA. PRESSURE GRADIENT CONTINUES TO
RELAX MIDWEEK AS NORTH WINDS VEER TO THE EAST AND EVENTUALLY THE
SOUTHEAST. WEATHER CONDITIONS MAINLY DRY BUT COULD SEE A SMALL
THREAT FOR LIGHT SHOWERS OVER THE GULF STREAM BY WED NIGHT AS
MOISTURE SLOWLY REBUILDS INTO THE AREA.
&&
.FIRE WEATHER...TONIGHT...WNW/NW WINDS WILL INCREASE THIS
EVENING/OVERNIGHT BEHIND A RECENT COLD FRONT. WIND SPEEDS WILL
INCREASE TO 15 TO 20 MPH WITH FREQUENT HIGHER GUSTS. MUCH COOLER AND
DRIER AIR WILL FILTER DOWN THE PENINSULA LATE TONIGHT.
MON-TUE...MUCH COOLER/DRIER CONDITIONS TO START THE WEEK AHEAD.
MONDAY STILL LOOKS TO BE THE DRIEST WITH SEVERAL HOURS OF MIN RHS IN
THE M-U20S ACROSS INTERIOR COUNTIES AND RANGING FROM THE M-U30S
ALONG THE EAST COAST. NW/N WINDS WILL BE BREEZY/GUSTY ON MON AS THE
PGRAD REMAINS TIGHT. DEPENDING ON ERC VALUES ON MON...POTENTIAL
EXISTS FOR INSTANTANEOUS RED FLAG CONDITIONS (WIND/RH) MON
AFTERNOON. RHS BEGIN A SLOW/GRADUAL RECOVERY ON TUE WITH LIGHT
ONSHORE FLOW DEVELOPING. STILL MAY SEE AFTERNOON RH VALUES FALL INTO
THE U20S/L30S WELL INTO THE INTERIOR.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 47 64 44 / 50 10 0 0
MCO 80 50 67 43 / 40 10 0 0
MLB 78 50 65 45 / 70 10 0 0
VRB 78 54 65 48 / 70 20 0 0
LEE 77 50 67 41 / 40 0 0 0
SFB 77 49 66 43 / 40 10 0 0
ORL 79 49 67 43 / 40 10 0 0
FPR 80 54 65 48 / 70 20 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EDT MONDAY
FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM/RADAR....ULRICHHazardous weather outlook, Mar 19, 8:00 PM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 800 PM EDT SAT MAR 19 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-201200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 800 PM EDT SAT MAR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THROUGH TONIGHT. .THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS COULD REDEVELOP LATE TONIGHT...HOWEVER STRONG TO SEVERE STORMS ARE NOT EXPECTED. A FEW BRIEF DOWNPOURS AND ISOLATED LIGHTNING STRIKES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL CROSS THE AREA SUNDAY AND BRING ANOTHER CHANCE FOR LIGHTNING STORMS FOLLOWED BY A QUICK SHOT OF COLD AIR. STRONG NORTH WINDS BEHIND THE FRONT WILL PRODUCE HAZARDOUS BOATING CONDITIONS SUNDAY NIGHT INTO MONDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:12 AM EDT | Rip Current Statement | MLB | Volusia | 17 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.